# SDR RAIA990308

- Difficulty date: March 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N559HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41075
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Sensor
- Part number: 56B17A
- Condition: Failed
- Location: Lt Eng Inlet
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT 7330 - STL - IEC FAULT ON LEFT ENGINE. MAINTENANCE REPLACED INLET SENSOR ON LEFT ENGINE. (M)
